| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the touchscreen of the programmer was not responding during initial powerup, and then the programmer froze up during an left ventricular (lv) threshold test.Technical services (ts) was contacted, and ts recommended replacing the programmer.No adverse patient effects were reported.
Additional Manufacturer Narrative
The device was not returned for product analysis.Although the device was not returned for analysis, boston scientific performed an investigation with all available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.The investigation determined that the cause of touchscreens becoming unresponsive during use was due to the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.Various inputs can induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Visual inspection of the device revealed external damage such as chipped glass on the touchscreen.The programmer was powered on and it was confirmed that the touchscreen was intermittently unresponsive due to not detecting touch inputs.Error codes were recorded in the programmers logfile.After re-stressing the programmer, it passed the manual stress test, even though it passed other tests including functional testing and deviation testing.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.
Event or Problem Description